# SDR 2006UALA00206

- Difficulty date: February 5, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STA 400 FRAME CRACKED JUST BELOW STR 8R.   ACP REPAIR REF MM 53-10-84 REPAIR III PG 811. REMOVED DAMAGE REF MM 53-10-84. HFEC REF B73 7 NDT MAN PART 6, 51-00-00 FIG 23. (NO DEFECTS NOTED AFTER DAMAGE REMOVAL) .040 INSURANCE CUT OF DAMAGED AREA. MM 53-10-84. VERIFY FILLER MATERIAL 7075 T6-.050. TREAT & PRIME FILLER GNMM ()5-0-4-011 - GNMM 5-0-7-011.
